Alert archive / Colorado / Frost Advisories in 2014
Frost Advisory 4, NWS Pueblo, CO
NWS Pueblo, CO issued this frost advisory at Sep 30, 2014, 4:33 AM MDT for 5 counties in Colorado. It took effect at Oct 1, 2014, 2:00 AM MDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Sep 30, 2014, 4:33 AM MDT (10:33 UTC)
- In effect from
- Oct 1, 2014, 2:00 AM MDT
- Expired
- Oct 1, 2014, 8:00 AM MDT
- In force
- 6 hr
- Issued by
- NWS Pueblo, CO
Counties Alamosa County, CO, Conejos County, CO, Costilla County, CO, Rio Grande County, CO, Saguache County, CO
The radar
The Pueblo radar (KPUX), 190 km from the middle of the area, began a volume at 10:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 10.6 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1391 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
094 WWUS75 KPUB 301033 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 433 AM MDT TUE SEP 30 2014 COZ069>071-301845- /O.NEW.KPUB.FR.Y.0004.141001T0800Z-141001T1400Z/ /O.CON.KPUB.FR.Y.0003.000000T0000Z-140930T1400Z/ DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA... MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS... FORT GARLAND...BLANCA 433 AM MDT TUE SEP 30 2014 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CONTINUED A FROST ADVISORY UNTIL 8 AM TODAY. IN ADDITION...A NEW FROST ADVISORY HAS BEEN ISSUED FOR 2 AM TO 8 AM WEDNESDAY. * LOCATION...THE SAN LUIS VALLEY. * TEMPERATURES...29 TO 33 DEGREES. * IMPACT...SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
6 follow-up statements
514 WWUS75 KPUB 302150 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO ISSUED BY NATIONAL WEATHER SERVICE DENVER CO 350 PM MDT TUE SEP 30 2014 COZ069>071-010600- /O.CON.KPUB.FR.Y.0004.141001T0800Z-141001T1400Z/ DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA... MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS... FORT GARLAND...BLANCA 350 PM MDT TUE SEP 30 2014 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM MDT WEDNESDAY... * LOCATION...THE SAN LUIS VALLEY. * TEMPERATURES...28 TO 33 DEGREES. * IMPACT...SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
703 WWUS75 KPUB 302209 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 409 PM MDT TUE SEP 30 2014 COZ069>071-010615- /O.CON.KPUB.FR.Y.0004.141001T0800Z-141001T1400Z/ DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA... MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS... FORT GARLAND...BLANCA 409 PM MDT TUE SEP 30 2014 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM MDT WEDNESDAY... * LOCATION...THE SAN LUIS VALLEY. * TEMPERATURES...28 TO 33 DEGREES. * IMPACT...SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
158 WWUS75 KPUB 010527 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 1127 PM MDT TUE SEP 30 2014 COZ069>071-011330- /O.CON.KPUB.FR.Y.0004.141001T0800Z-141001T1400Z/ DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- INCLUDING THE CITIES OF...CENTER...DEL NORTE...ALAMOSA... MONTE VISTA...MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS... FORT GARLAND...BLANCA 1127 PM MDT TUE SEP 30 2014 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT WEDNESDAY... * LOCATION...THE SAN LUIS VALLEY. * TEMPERATURES...28 TO 33 DEGREES. * IMPACT...SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
916 WWUS75 KPUB 010530 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 1130 PM MDT TUE SEP 30 2014 COZ069>071-011330- /O.CON.KPUB.FR.Y.0004.141001T0800Z-141001T1400Z/ DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA... MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS... FORT GARLAND...BLANCA 1130 PM MDT TUE SEP 30 2014 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT WEDNESDAY... * LOCATION...THE SAN LUIS VALLEY. * TEMPERATURES...28 TO 33 DEGREES. * IMPACT...SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
553 WWUS75 KPUB 011001 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 401 AM MDT WED OCT 1 2014 COZ069>071-011815- /O.NEW.KPUB.FR.Y.0005.141002T0800Z-141002T1400Z/ /O.CON.KPUB.FR.Y.0004.000000T0000Z-141001T1400Z/ DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA... MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS... FORT GARLAND...BLANCA 401 AM MDT WED OCT 1 2014 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM MDT THURSDAY. * LOCATION...THE SAN LUIS VALLEY. * TEMPERATURES...28 TO 33 DEGREES. * IMPACT...SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
044 WWUS75 KPUB 011356 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 756 AM MDT WED OCT 1 2014 COZ069>071-012200- /O.EXP.KPUB.FR.Y.0004.000000T0000Z-141001T1400Z/ /O.CON.KPUB.FR.Y.0005.141002T0800Z-141002T1400Z/ DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA... MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS... FORT GARLAND...BLANCA 756 AM MDT WED OCT 1 2014 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM MDT THURSDAY... ...FROST ADVISORY WILL EXPIRE AT 8 AM MDT THIS MORNING... * LOCATION...THE SAN LUIS VALLEY. * TEMPERATURES...28 TO 33 DEGREES. * IMPACT...SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this frost advisory went out at Sep 30, 4:04 AM MDT, 29 minutes earlier.
Area forecast discussion, Sep 30, 4:04 AM MDT, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 404 AM MDT TUE SEP 30 2014 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 343 AM MDT TUE SEP 30 2014 ...ISOLATED MOUNTAIN SHOWERS WITH SEASONAL TEMPERATURES... SYSTEM THAT MOVED THROUGH YESTERDAY HAS BROUGHT A SEASONAL AIR MASS TO SOUTHERN COLORADO. TODAY WILL BE A SEASONAL FALL DAY ACROSS THE AREA WITH A FEW MOUNTAIN SHOWERS AND ISOLATED AFTERNOON AND EVENING THUNDERSTORMS POSSIBLE...MAINLY OVER THE CONTINENTAL DIVIDE...AND MAINLY OVER THE CENTRAL MOUNTAINS. SNOW SHOWERS WILL BE POSSIBLE ABOVE ROUGHLY 10000 FEET TODAY WITH LOCAL ACCUMULATIONS OF AN INCH OR SO POSSIBLE AT PASS LEVEL AND ABOVE. AN ISOLATED SHOWER OR STORM COULD DRIFT OFF THE MOUNTAINS ONTO THE PLAINS LATE IN THE DAY OR EARLY IN THE EVENING. BUT THIS WOULD REALLY BE THE EXCEPTION RATHER THAN THE RULE. IN GENERAL...MOSTLY SUNNY OR PARTLY CLOUDY AT TIMES WITH SEASONAL TEMPERATURES TODAY. CURRENT FROST ADVISORY FOR THE SAN LUIS VALLEY CONTINUES TO LOOK GOOD FOR THIS MORNING. THE VALLEY HAS HAD SOME MOISTURE OVER THE PAST COUPLE DAYS AND TEMPERATURES ARE CURRENTLY IN THE MID TO UPPER 30S UNDER CLEAR SKIES. DEWPOINTS ARE CURRENTLY IN THE LOWER 30S. EXPECT TEMPERATURES TO FALL TO NEAR THE DEWPOINTS BY MORNING...WHICH WOULD MEAN LOWS NEAR FREEZING...NEAR SATURATED CONDITIONS...AND THUS A FROST. THE VALLEY WILL LIKELY SEE ANOTHER FROST TONIGHT...SO WILL GO AHEAD AND HOIST ANOTHER FROST ADVISORY FOR THEN. .LONG TERM...(WEDNESDAY THROUGH MONDAY) ISSUED AT 343 AM MDT TUE SEP 30 2014 NOT MUCH CHANGE TO THE LONG RANGE FORECAST WITH LOW ENSEMBLE SPREADS AND GOOD OPERATIONAL MODEL AGREEMENT THROUGH THE EXTENDED PERIOD. WEDNESDAY AND THURSDAY...A STRONG SHORTWAVE TROUGH WILL DROP SOUTH OUT OF THE NORTHERN ROCKIES AND MOVE ACROSS COLORADO. EXPECT ISOLATED TO SCATTERED SHOWER ACTIVITY ALONG THE CONTINENTAL DIVIDE WEDNESDAY MORNING WHICH WILL INCREASE IN COVERAGE AND SPREAD EAST INTO THE PALMER DIVIDE WEDNESDAY AFTERNOON. AFTERNOON INSTABILITY WILL LIKELY PRODUCE AT LEAST A FEW THUNDERSTORMS WEDNESDAY OVER THE MOUNTAINS WITH LIGHTNING BEING THE MAIN THREAT. A STRONG COLD FRONT IS FORECAST TO DROP SOUTH ACROSS THE EASTERN PLAINS WEDNESDAY NIGHT INTO THURSDAY MORNING. STRONG NORTHERLY WINDS ARE EXPECTED BEHIND THE FRONT...WITH 30 KT GUSTS POSSIBLE OUT NEAR THE KANSAS BORDER. MODELS SLIGHTLY DIFFERENT IN PRECIPITATION CHANCES FOR THE PLAINS. FOR NOW FOLLOWED THE GFS AND ECMWF WHICH HAVE BEEN CONSISTENT. EXPECT WIDESPREAD SHOWER ACTIVITY TO SPREAD ACROSS THE EASTERN PLAINS BEHIND THE COLD FRONT WEDNESDAY NIGHT AND THURSDAY MORNING WITH MOST LOCATIONS SEEING LIGHT PRECIPITATION. THIS ACTIVITY WILL CLEAR FROM WEST TO EAST BY THURSDAY AFTERNOON WITH DRY CONDITIONS ACROSS THE REGION THURSDAY EVENING. IT SHOULD BE NOTED THAT THE NAM IS A BIT FURTHER NORTH WITH ITS STORM TRACK AND KEEPS SHOWER ACTIVITY CONFINED TO AREAS NORTH OF HIGHWAY 50. THIS WILL NEED TO BE WATCHED. THERE WILL ALSO LIKELY BE A FEW INCHES OF SNOW OVER THE HIGHER ELEVATIONS WEDNESDAY INTO THURSDAY AS SNOW LEVELS FALL TO AROUND 10 KFT. AFTERNOON TEMPERATURES WILL WARM INTO THE 70S ON WEDNESDAY...WITH 60S EXPECTED THURSDAY AFTERNOON FOR THE LOWER ELEVATIONS. OVERNIGHT LOWS WEDNESDAY AND THURSDAY MORNINGS WILL BE COOL...WITH UPPER 20S TO LOWER 30S FOR THE SAN LUIS VALLEY...AND 40S ACROSS THE EASTERN PLAINS. FRIDAY THROUGH MONDAY...THE UPPER LEVEL PATTERN WILL BECOME AMPLIFIED AND STATIONARY THROUGH THIS PERIOD...WITH AN UPPER LEVEL TROUGH OVER THE EASTERN CONUS AND UPPER RIDGE ALONG THE WEST COAST. THIS WILL PUT SOUTHERN COLORADO UNDER BROAD NORTHWESTERLY FLOW. VERY LITTLE MOISTURE WILL BE ACROSS THE AREA WITH DRY CONDITIONS EXPECTED THROUGH THE PERIOD. TEMPERATURES WILL ALSO WARM...WITH AFTERNOON HIGHS IN THE UPPER 70S TO LOWER 80S THROUGH THE WEEKEND. MOZLEY && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z WEDNESDAY MORNING) ISSUED AT 343 AM MDT TUE SEP 30 2014 GENERALLY A DRY WESTERLY FLOW FOR MUCH OF THE AREA OVER THE NEXT 24 HOURS...WITH VFR EXPECTED AT KCOS...KPUB AND KALS TAF SITES. SLIGHT POSSIBILITY OF SOME GROUND FOG DEVELOPING AT OR NEAR THE KALS TERMINAL THIS MORNING THROUGH ABOUT 14Z OR SO...BUT NOT HIGH ENOUGH CONFIDENCE TO PUT IN THE TAF AT THIS TIME. SAME THING COULD HAPPEN AGAIN TONIGHT 08-14Z. OTHER CONCERN TODAY WILL BE FOR SOME ISOLATED RAIN OR SNOW SHOWERS OR THUNDERSTORMS...MAINLY ALONG THE CONTINENTAL DIVIDE...AND MAINLY OVER THE CENTRAL MOUNTAIN PORTION OF THE DIVIDE...DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. LOCAL MVFR/IFR/LIFR CONDITIONS WILL BE POSSIBLE WITH THAT ACTIVITY. && .PUB WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY UNTIL 8 AM MDT THIS MORNING FOR COZ069>071. FROST ADVISORY FROM 2 AM TO 8 AM MDT WEDNESDAY FOR COZ069>071. && SHORT TERM...LW LONG TERM...MOZLEY AVIATION...LW
Hazardous weather outlook, Sep 29, 8:45 PM MDT, 7 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 845 PM MDT MON SEP 29 2014 COZ058>089-093>099-301300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 845 PM MDT MON SEP 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TONIGHT LOW TEMPERATURES TONIGHT ARE EXPECTED TO RANGE BETWEEN 28 AND 34 DEGREES IN THE SAN LUIS VALLEY...AND A FROST ADVISORY IS IN EFFECT TONIGHT FOR THE VALLEY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE CENTRAL MOUNTAINS ON TUESDAY. BY WEDNESDAY...A STORM SYSTEM WILL MOVE ACROSS THE ROCKIES WITH AN INCREASE IN SHOWER AND THUNDERSTORM ACTIVITY...FIRST ALONG THE CONTINENTAL DIVIDE...AND SPREADING EAST ACROSS ALL OF SOUTHERN COLORADO THROUGH THURSDAY. COLDER AIR WILL ACCOMPANY THE STORM AND SNOW LEVELS WILL LIKELY FALL TO AROUND 9000 FEET...WITH MINOR SNOW ACCUMULATIONS POSSIBLE ON THE PEAKS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED TONIGHT. 10/27
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 29, 6:02 PM MDT | Special Weather Statement | PUB | Bent | 43 min |
| Sep 29, 6:35 PM MDT | Special Weather Statement | PUB | Kiowa, Prowers | 55 min |
Nearby
Frost Advisories in Colorado, 2014Every frost advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.